# SDR CA960620025

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: T2C5000605500
- Condition: Broken
- Location: Hyd Sys
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF HYDRAULIC PRESSURE, ACHIEVED 3 GREEN/DOWN LOCKED. LANDED WITHOUT INCIDENT. LINE REPLACED.
